RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1927, Volume 34, Number 1, Pages 37–47 (Mi msb7435)  

Über imaginäre lineare Würfe

I. Bronstein


Full text: PDF file (1355 kB)

Bibliographic databases:

Citation: I. Bronstein, “Über imaginäre lineare Würfe”, Mat. Sb., 34:1 (1927), 37–47

Citation in format AMSBIB
\Bibitem{Bro27}
\by I.~Bronstein
\paper \"Uber imagin\"are lineare W\"urfe
\jour Mat. Sb.
\yr 1927
\vol 34
\issue 1
\pages 37--47
\mathnet{http://mi.mathnet.ru/msb7435}
\zmath{https://zbmath.org/?q=an:53.0601.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb7435
  • http://mi.mathnet.ru/eng/msb/v34/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:191
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020